Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of Banach's mapping theorem


Author: Richard A. Brualdi
Journal: Proc. Amer. Math. Soc. 20 (1969), 520-526
MSC: Primary 05.04
MathSciNet review: 0236029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Un théorème sur les transformations biunivoques, Fund. Math. 6 (1924), 236-239.
  • [2] L. R. Ford, Jr. and D. R. Fulkerson, Flows in networks, Van Nostrand, Princeton, N. J., 1962.
  • [3] A. J. Hoffman and H. W. Kuhn, On systems of distinct representatives, Linear inequalities and related systems, Annals of Mathematics Studies, no. 38, Princeton University Press, Princeton, N. J., 1956, pp. 199–206. MR 0081534 (18,416g)
  • [4] B. Knaster, Un théorème sur les fonctions d'ensembles, Ann. Polon. Math. 6 (1927), 133.
  • [5] Hazel Perfect and J. S. Pym, An extension of Banach’s mapping theorem, with applications to problems concerning common representatives, Proc. Cambridge Philos. Soc. 62 (1966), 187–192. MR 0194343 (33 #2553)
  • [6] W. Sierpinski, Algèbra des ensembles, Monografie Mat. No. 23, PWN, Warsaw, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236029-9
PII: S 0002-9939(1969)0236029-9
Article copyright: © Copyright 1969 American Mathematical Society